Sarah (queennoise) wrote in pcos_childfree,
Sarah
queennoise
pcos_childfree

IUD problems possibly PCOS related?

The setup: I just got my Paragard IUD on Wednesday. I'm on metformin and accomplia for my PCOS. I have been on several vareities of birth control (pills, depo, the ring) and as a result have not had a 'real' period in almost 9 years. I also haven't had any sort of period since September.

The question/problem: I was in a ton of pain my first day and then it died off the second and now is touch and go in my third day. My concern is that I keep having cold sweats, shakes, and dizziness. I'm bleeding at a light to medium flow. What I'm trying to figure out is if I'm having a reaction to the IUD (I'm not allergic to anything in it that we know of) or if this is just me having a period for the first time in nine years and my body not taking it so well. It passed my mind that maybe I'm low on iron or something that is what is making me feel dizzy. I was wondering if anyone else has gone through this. My doctor's office is closed and there aren't any local ask-a-nurse lines. Any help is appreciated.

x-posted to IUD_Divas
  • Post a new comment

    Error

    default userpic
  • 1 comment